# SDR A6WA200740702

- Difficulty date: December 18, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 9,274 hours, 8,562 cycles
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE ON APPROACH, FAILED AT 20 DEGREES WHEN SELECTING 30 DEGREES.  RESET IAW SUPPLEMENT 98-018B.  OPS CHECK NORMAL.  (K)
